Topological Methods in Nonlinear Analysis

A general class of impulsive evolution equations

Michal Fečkan and JinRong Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

One of the novelty of this paper is the study of a general class of impulsive differential equations, which is more reasonable to show dynamics of evolution processes in Pharmacotherapy. This fact reduces many difficulties in applying analysis methods and techniques in Bielecki's normed Banach spaces and thus makes the study of existence and uniqueness theorems interesting. The other novelties of this paper are new concepts of Ulam's type stability and Ulam-Hyers-Rassias stability results on compact and unbounded intervals.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 46, Number 2 (2015), 915-933.

Dates
First available in Project Euclid: 21 March 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1458588668

Digital Object Identifier
doi:10.12775/TMNA.2015.072

Mathematical Reviews number (MathSciNet)
MR3494977

Zentralblatt MATH identifier
1381.34081

Citation

Fečkan, Michal; Wang, JinRong. A general class of impulsive evolution equations. Topol. Methods Nonlinear Anal. 46 (2015), no. 2, 915--933. doi:10.12775/TMNA.2015.072. https://projecteuclid.org/euclid.tmna/1458588668


Export citation

References

  • S. Afonso, E.M. Bonotto, M. Federson and L. Gimenes, Boundedness of solutions of retarded functional differential equations with variable impulses via generalized ordinary differential equations, Math. Nachr. 285 (2012), 545–561.
  • ––––, Stability of functional differential equations with variable impulsive perturbations via generalized ordinary differential equations, Bull. Sci. Math. 137 (2013), 189–214.
  • S.M. Afonso, E.M. Bonotto, M. Federson and Š. Schwabik, Discontinuous local semiflows for Kurzweil equations leading to LaSalle's invariance principle for differential systems with impulses at variable times, J. Differential Equations 250 (2011), 2969–3001.
  • N.U. Ahmed, Existence of optimal controls for a general class of impulsive systems on Banach space, SIAM J. Control Optimal 42 (2003), 669–685.
  • N.U. Ahmed, K.L. Teo and S.H. Hou, Nonlinear impulsive systems on infinite dimensional spaces, Nonlinear Anal. 54 (2003), 907–925.
  • Sz. András and J.J. Kolumbán, On the Ulam–Hyers stability of first order differential systems with nonlocal initial conditions, Nonlinear Anal. 82 (2013), 1–11.
  • Sz. András and A.R. Mészáros, Ulam–Hyers stability of dynamic equations on time scales via Picard operators, Appl. Math. Comput. 219 (2013), 4853–4864.
  • D.D. Bainov, V. Lakshmikantham and P.S. Simeonov, Theory of impulsive differential equations, Series in Modern Applied Mathematics, vol. 6, World Scientific, Singapore, 1989.
  • D.D. Bainov and P.S. Simeonov, Integral inequalities and applications, Kluwer Academic Publishers, Dordrecht, 1992.
  • M. Benchohra, J. Henderson and S. Ntouyas, Impulsive differential equations and inclusions, Contemporary Mathematics and Its Applications, vol. 2, Hindawi, New York, USA, 2006.
  • L. Cădariu, Stabilitatea Ulam–Hyers–Bourgin pentru ecuatii functionale, Ed. Univ. Vest Timişoara, Timişara, 2007.
  • Y.K. Chang, and W.T. Li, Existence results for second order impulsive functional differential inclusions, J. Math. Anal. Appl. 301 (2005), 477–490.
  • D.S. Cimpean and D. Popa, Hyers–Ulam stability of Euler's equation, Appl. Math. Lett. 24 (2011), 1539–1543.
  • Z. Fan, Impulsive problems for semilinear differential equations with nonlocal conditions, Nonlinear Anal. 72 (2010), 1104–1109.
  • Z. Fan and G. Li, Existence results for semilinear differential equations with nonlocal and impulsive conditions, J. Funct. Anal. 258 (2010), 1709–1727.
  • M. Fečkan, Y. Zhou and J. Wang, On the concept and existence of solutions for impulsive fractional differential equations, Commun. Nonlinear Sci. Numer. Simulat. 17 (2012), 3050–3060.
  • M. Frigon and D. O'Regan, Existence results for first-order impulsive differential equations, J. Math. Anal. Appl. 193 (1995), 96–113.
  • ––––, Impulsive differential equations with variable times, Nonlinear Anal. 26 (1996), 1913–1922.
  • ––––, First order impulsive initial and periodic problems with variable moments, J. Math. Anal. Appl. 233 (1999), 730–739.
  • B. Hegyi and S. M. Jung, On the stability of Laplace's equation, Appl. Math. Lett. 26 (2013), 549–552.
  • E. Hernández and D. O'Regan, On a new class of abstract impulsive differential equations, Proc. Amer. Math. Soc. 141 (2013), 1641–1649.
  • D.H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. 27 (1941), 222–224.
  • D.H. Hyers, G. Isac and Th.M. Rassias, Stability of functional equations in several variables, Birkhäuser, 1998.
  • S.M. Jung, Hyers–Ulam–Rassias stability of functional equations in mathematical analysis, Hadronic Press, Palm Harbor, 2001.
  • ––––, Hyers–Ulam stability of linear differential equations of first order, Appl. Math. Lett. 17 (2004), 1135–1140.
  • J. Liu, Nonlinear impulsive evolution equations, Dyn. Contin. Discrete Impuls. Syst. 6 (1999), 77–85.
  • N. Lungu and D. Popa, Hyers–Ulam stability of a first order partial differential equation, J. Math. Anal. Appl. 385 (2012), 86–91.
  • A. Pazy, Semigroup of linear operators and applications to partial differential equations, Springer–Verlag, New York, 1983.
  • M. Pierri, D. O'Regan and V. Rolnik, Existence of solutions for semi-linear abstract differential equations with not instantaneous impulses, Appl. Math. Comput. 219 (2013), 6743–6749.
  • Th.M. Rassias, On the stability of linear mappings in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297–300.
  • I.A. Rus, Ulam stability of ordinary differential equations, Studia Univ. “Babeş Bolyai” Mathematica 54 (2009), 125–133.
  • ––––, Ulam stabilities of ordinary differential equations in a Banach space, Carpathian J. Math. 26 (2010), 103–107.
  • A.M. Samoilenko and N.A. Perestyuk, Impulsive differential equations, World Scientific Series on Nonlinear Science. Series A: Monographs and Treatises, vol. 14, World Scientific, Singapore, 1995.
  • P. Sattayatham, Strongly nonlinear impulsive evolution equations and optimal control, Nonlinear Anal. 57 (2004), 1005–1020.
  • S.M. Ulam, A collection of mathematical problems, Interscience Publishers, New York, 1968.
  • J. Wang, M. Fečkan and Y. Zhou, On the new concept of solutions and existence results for impulsive fractional evolution equations, Dyn. Partial Differ. Equ. 8 (2011), 345–361.
  • ––––, Ulam's type stability of impulsive ordinary differential equations, J. Math. Anal. Appl. 395 (2012), 258–264.